Detail publikace
About one mathematical model of dynamics of free competition market
KHUSAINOV, D. FEDOROVA, K. DIBLÍK, J. BAŠTINEC, J.
Originální název
About one mathematical model of dynamics of free competition market
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.
Klíčová slova
mathematical modeling; dynamics; free competition market; differential equation; phase portrait
Autoři
KHUSAINOV, D.; FEDOROVA, K.; DIBLÍK, J.; BAŠTINEC, J.
Vydáno
14. 2. 2018
Místo
Kyjev, Ukrajina
ISSN
1728-3817
Periodikum
Visnik Kiivskogo nacionalnogo universitetu imeni Tarasa Shevchenko, Kibernetika
Ročník
17
Číslo
1
Stát
Ukrajina
Strany od
44
Strany do
53
Strany počet
10
BibTex
@article{BUT150454,
author="Denys {Khusainov} and K. M. {Fedorova} and Josef {Diblík} and Jaromír {Baštinec}",
title="About one mathematical model of dynamics of free competition market",
journal="Visnik Kiivskogo nacionalnogo universitetu imeni Tarasa Shevchenko, Kibernetika",
year="2018",
volume="17",
number="1",
pages="44--53",
issn="1728-3817"
}